Advances in Pure Mathematics

Advances in Pure Mathematics

ISSN Print: 2160-0368
ISSN Online: 2160-0384
www.scirp.org/journal/apm
E-mail: apm@scirp.org
"On Some Fixed Point Theorems for 1-Set Weakly Contractive Multi-Valued Mappings with Weakly Sequentially Closed Graph"
written by Afif Ben Amar, Aneta Sikorska-Nowak,
published by Advances in Pure Mathematics, Vol.1 No.4, 2011
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Fixed-Point Theorems for Multivalued Operator Matrix Under Weak Topology with an Application
2019
[2] Hybrid Fixed-Set Results for Multivalued Mappings in Banach Algebras under a Weak Topology Setting
2019
[3] Generalized form of fixed point theorems in Banach algebras under weak topology with an application
2019
[4] Existence Results of Ordinary Differential Inclusions in Banach Algebra under Weak Topology
2018
[5] Critical fixed point theorems in Banach algebras under weak topology features
2017
[6] Hybrid fixed point theorems for multivalued mappings in Banach algebras under a weak topology setting
Journal of Fixed Point Theory and Applications, 2016
[7] Critical Krasnoselskii-Schaefer type fixed point theorems for weakly sequentially continuous mappings and application to a nonlinear integral equation
2016
[8] Fixed Point Theorems for the Sum of Two Multivalued Mappings and an Application to an Integral Inclusion
Bulletin of the Malaysian Mathematical Sciences Society, 2015
[9] Nonlinear Functional Analysis in Banach Spaces and Banach Algebras: Fixed Point Theory under Weak Topology for Nonlinear Operators and Block …
Nonlinear Functional Analysis in Banach Spaces and Banach Algebras, 2015
[10] Nonlinear functional analysis in Banach spaces and Banach algebras: fixed point theory under weak topology for nonlinear operators and block operator …
2015
[11] Leray–Schauder and Furi–Pera types fixed point theorems for the sum of two weakly sequentially continuous mappings and application to transport equation
Afrika Matematika, 2013
[12] Krasnoselskii type fixed point theorems for multi-valued mappings with weakly sequentially closed graph
ANNALI DELL'UNIVERSITA'DI FERRARA, 2012
[13] Functional Analysis in Banach Spaces and Banach Algebras
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top